Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Prozac

Posted by on Feb. 14, 2014 at 3:24 PM
  • 9 Replies
So I've been having major fatigue for a while now. Like, can barely keep my eyes open even though I'm getting 8 hrs AND napping with my 2 year old for at least an hour and a half a day. My NP did labs for thyroid, anemia, and vitamin D to make sure everything was normal - it is. So she decided to start me on Prozac (seriously one of the only antidepressants I haven't tried other than SNRIs or MAOIs). My worry is the sexual side effects. I've had trouble with almost every one killing my libido. I've been taking Wellbutrin and Buspar for over a year now and the combo have kept my depression (moderate) and anxiety (moderate to severe) under control, except for this fatigue. Do any of you who take it have a libido problem? Thanks in advance!
by on Feb. 14, 2014 at 3:24 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
rhodaj
by rho on Feb. 14, 2014 at 3:36 PM
1 mom liked this

I have never take soI kept help you out. Sorry

lucy164
by Peggy on Feb. 14, 2014 at 6:00 PM
1 mom liked this

it has happened to me but i don't remember what i was taking back then.

lyrick24
by Group Admin on Feb. 14, 2014 at 6:29 PM
1 mom liked this

 i dont take prozac but i take wellburtrin and effexor and it makes me have  no  libido. i used to take prozac and it done the same thing.

AkashaGermaine
by on Feb. 14, 2014 at 9:04 PM
I've never had a problem with the Wellbutrin. The effexor made me so sick to my stomach, plus killing the libido. I'm hoping that the Buspar will keep it from happening, since it actually increases libio. My dh was very happy when I switched my meds last year, LOL.

Quoting lyrick24:

 i dont take prozac but i take wellburtrin and effexor and it makes me have  no  libido. i used to take prozac and it done the same thing.

momwriter
by Silver Member on Feb. 15, 2014 at 3:17 PM
1 mom liked this

I have never taken it. I take a few meds including Cymbalta (SNRI). Fatigue is my main problem, too. I even tried a stimulant (Adderall) to fight the fatigue but it stopped working. Some days are better than others lately...I definitley had sexual side effects on the SSRI's I've taken and think I have a decreased libido with Cymbalta too (but I'm still able to enjoy sex). GL!

AkashaGermaine
by on Feb. 15, 2014 at 4:56 PM
Thanks. My mom is taking Cymbalta too, and it makes a world of difference for her. But you can't take it if you're breastfeeding, and my 2 year old still nurses at nap and bedtimes. I know the NP mentioned it before, and would like me to try it, but it'll have to wait until July (when I'll be weaning him).

Quoting momwriter:

I have never taken it. I take a few meds including Cymbalta (SNRI). Fatigue is my main problem, too. I even tried a stimulant (Adderall) to fight the fatigue but it stopped working. Some days are better than others lately...I definitley had sexual side effects on the SSRI's I've taken and think I have a decreased libido with Cymbalta too (but I'm still able to enjoy sex). GL!

Tracys2
by on Feb. 16, 2014 at 3:27 PM
1 mom liked this

The Wellbutrin could balancec that out, but Prozac actually causes fatigue for me, which is unusual, I know.

RockinMama12
by Member on Feb. 17, 2014 at 5:57 AM
1 mom liked this

With every antidepressant I have ever taken slowed down my libido a lot. Prozac wasn't a good fit for me but yes, it did slow it down.

AkashaGermaine
by on Feb. 17, 2014 at 10:56 PM
I haven't had any problems with Wellbutrin, I'm hoping that the Buspar will help balance out the libido drop.

Quoting RockinMama12:

With every antidepressant I have ever taken slowed down my libido a lot. Prozac wasn't a good fit for me but yes, it did slow it down.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)